# SDR AALA20160306009

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 50,697 hours, 20,374 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ufi
- Part number: 1030001001
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CTR PUMP ONLY ALLOWED 1,500 PDS TO ENGS, THEN QUIT.  EMER DECLARED & FLIGHT LANDED WITHOUT INCIDENT.  FOUND NO POWER TO RT UFI.  REPLACED RT UFI & RAM ASSEMBLY.  PERFORMED ALL REQUIRED TESTS, ALL CHECKED NORMAL.  RT CTR PUMP OPERATES NORMAL IAW MM 28-22-99.  THE ACFT WAS GNDED.
